# SDR 2024FA0000980

- Difficulty date: October 18, 2024
- Submitted: December 23, 2024
- Operation: General aviation
- Aircraft: N715MT
- Make and model: Cessna 172S
- Aircraft serial: 172S10873
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 991059111
- Part serial: HY072546
- Condition: Faulty
- Location: Zone 400
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR FACILITY HAS ENCOUNTERED APPROX 3 NEWLY OVERHAULED ALTERNATOR UNITS THAT HAVE FAILED OPERATIONAL CHECKS ONCE INSTALLED (WITH ZERO HOURS ON THE OVERHAUL).
